Join Evolutionary Forums


napsgear
genezapharmateuticals
domestic-supply
puritysourcelabs
sarms-forsale
needtobuildmuscle
Results 1 to 9 of 9

Thread: major GI issues on liquid cardarine

  1. #1
    Newbie Brother
    Join Date
    Jun 2020
    Posts
    4
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews

    major GI issues on liquid cardarine

    Hey guys I am 5 days into my cardarine run and i am using 15mgs per day split dosage. after i take it i am getting naseau almost right away, gas, and stomach cramping. my diet never changed and am using trenbolone with it which i was hoping the cardarine would help with. i'm taking it before a meal. why do you think this is happening?

  2. #2
    Moderator stevesmi's Avatar
    Join Date
    Aug 2013
    Posts
    52,666
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    something is irritating your stomach. did you try with food and water?
    Masters degrees in science-human nutrition/psychology
    Now taking clients for 1 on 1 consults
    Looking for a steroid source? click> https://www.evolutionary.org/forums/...ued-79912.html
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <supp store deals
    https://goo.gl/Vy5WA7 <Ebooks 4sale



  3. #3
    Proficient Brother Bunny89's Avatar
    Join Date
    Feb 2020
    Location
    Australia
    Posts
    128
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Experiment. Take it just before bed for a few days see if that helps. If not take it with food for a few days. Just keep trying different options if they all keep causing problems drop it.

  4. #4
    Moderator Mobster's Avatar
    Join Date
    Apr 2017
    Posts
    29,736
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by Chavez31 View Post
    Hey guys I am 5 days into my cardarine run and i am using 15mgs per day split dosage. after i take it i am getting naseau almost right away, gas, and stomach cramping. my diet never changed and am using trenbolone with it which i was hoping the cardarine would help with. i'm taking it before a meal. why do you think this is happening?
    This is more or less identical to another thread.

  5. #5
    EVO V.I.P. cbbram's Avatar
    Join Date
    Jun 2015
    Posts
    6,887
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by Chavez31 View Post
    why do you think this is happening?
    stomach upset bro... Tren is notorious for this
    Message me on Wickr private messenger for consultations and PED sources.

    SARMS4SALE https://sarms.forsale

    Purity Source Labs https://puritysourcelabs.ru

  6. #6
    Moderator dylangemelli's Avatar
    Join Date
    Jul 2013
    Posts
    20,945
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    this is very very common with tren... i had it happen terrible the last time i used it




  7. #7
    Growing Moderator Masonic Bodybuilder's Avatar
    Join Date
    Dec 2014
    Location
    Canada
    Posts
    27,726
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Try taking it with food. Tren is definitely know for causing gut issues so I am sure your overall gut health is not good right now anyways.
    ***Canadians, hit me up on Wickr Mobile (MasonicBB) or PM if you are interested in SYN Pharma products***




  8. #8
    EVO Veteran RickRock's Avatar
    Join Date
    Aug 2013
    Posts
    16,933
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    It has nothing to do with cardarine and everything to do with Tren. Tren will destroy your stomach

  9. #9
    EVO V.I.P. ~Vision~'s Avatar
    Join Date
    May 2018
    Posts
    3,341
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    I will simply speculate here and suggest that it's just a coincidence that this is happening at the same time that you are running the both appearing to be the cardarine. I would double down and bet that it's the trenbolone, trenbolone absolutely destroys my stomach, I have major gastro issues when using tren. In fact I tossed some in the mix back in February and I had a fast and violent onset of acid reflux in just days while using tren ace, in most of my instances this takes a few weeks to build, not this time, it was literally days. I bailed and it went away. Tren can bring on a slew of GI issues.

Similar Threads

  1. Joint health and major muscle cramps
    By wags in forum Supplements
    Replies: 9
    Last Post: 04-29-2015, 03:35 AM
  2. Major Canada Source bust
    By Felicity in forum Source Talk
    Replies: 21
    Last Post: 10-07-2014, 04:46 AM
  3. The First of Many Major Supplement Giveways, Shortstack Style.
    By shortstack in forum Anabolic Steroids and PEDs
    Replies: 51
    Last Post: 10-11-2012, 02:16 PM
  4. The first of many major Free products for logs thread.
    By Needtogetaas in forum Anabolic Steroids and PEDs
    Replies: 135
    Last Post: 06-27-2012, 05:08 PM
  5. New plan, coming back post pectoralis major tear
    By 400man in forum Anabolic Steroids and PEDs
    Replies: 10
    Last Post: 04-12-2010, 11:29 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •